# SDR AALA201508239002

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,838 hours, 25,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2388
- Condition: Faulted
- Location: Cabin
- Part time: 31,304 hours, 19,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UNIT FAULTING.  R & R FWD LT POWER SUPPLY IAW AMM 33-51-38.  BATTERY PACK OK FOR SERVICE IAW AMM 33-51-38.
